# SDR DALA2018062904286

- Difficulty date: June 27, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 60,012 hours, 27,241 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WET SOCK SMELL THROUGHOUT AIRCRAFT.  MILDEW IN DUCTS.  TROUBLESHOT. COMPLY WITH ERA 568923-14MA DECONTAMINATION.
